Atıf Formatları
On the determination of a developable spherical orthotomic ruled surface
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

Ö. G. YILDIZ Et Al. , "On the determination of a developable spherical orthotomic ruled surface," Bulletin of Mathematical Sciences , vol.5, no.1, pp.137-146, 2015

YILDIZ, Ö. G. Et Al. 2015. On the determination of a developable spherical orthotomic ruled surface. Bulletin of Mathematical Sciences , vol.5, no.1 , 137-146.

YILDIZ, Ö. G., Karakuş, S., & Hacısalihoğlu, H. H., (2015). On the determination of a developable spherical orthotomic ruled surface. Bulletin of Mathematical Sciences , vol.5, no.1, 137-146.

YILDIZ, ÖNDER, SIDDIKA ÖZKALDI KARAKUŞ, And H Hilmi Hacısalihoğlu. "On the determination of a developable spherical orthotomic ruled surface," Bulletin of Mathematical Sciences , vol.5, no.1, 137-146, 2015

YILDIZ, ÖNDER G. Et Al. "On the determination of a developable spherical orthotomic ruled surface." Bulletin of Mathematical Sciences , vol.5, no.1, pp.137-146, 2015

YILDIZ, Ö. G. Karakuş, S. And Hacısalihoğlu, H. H. (2015) . "On the determination of a developable spherical orthotomic ruled surface." Bulletin of Mathematical Sciences , vol.5, no.1, pp.137-146.

@article{article, author={ÖNDER GÖKMEN YILDIZ Et Al. }, title={On the determination of a developable spherical orthotomic ruled surface}, journal={Bulletin of Mathematical Sciences}, year=2015, pages={137-146} }